Some New Constructions for Simplex Codes

Hong Y. Song, Solomon W. Golomb

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Three constructions for n-dimensional regular simplex codes i, 0 < i < n, are proposed, two of which have the property that αi,- for 1 < i < n is a cyclic shift of a1. The first method is shown to work for all the positive integers n = 1,2,… using only three real values. It turns out that these values are rational whenever n + 1 is a square of some integer. Whenever a (”, k, A) cyclic (or Abelian) difference set exists, this method is generalized so that a similar method is shown to work with v = n (the number of dimensions).

Original languageEnglish
Pages (from-to)504-507
Number of pages4
JournalIEEE Transactions on Information Theory
Volume40
Issue number2
DOIs
Publication statusPublished - 1994 Mar

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Cite this